Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain in one eye, localized headache with hyperventilation, chest pain, body spasms, long lasting blackouts. Diagnosed as hyperventilation syndrome. Can it be something else?

I have been getting savere attacks the last few months. I have been in hospital for it 4 times over the last 3 weeks. Symtoms are, hyperventelation, chest pain , spasms (my whole body like a secure), black outs for up to 24 hours. I have resantly started getting saver pain in my right eye end very localised headacks. A doctor told me that it s hiperventelatiion syndrome but can it be something else?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012
hi well..this may be hyperventilation syndrome, but still some other things should be kept in mind like ischaemic heart disease followed by a transient ischaemic attack although I don't know your age, but its a common complaint in elderly..also it may be other syncopal attack due to any cause..may be attack of glaucoma...even please visit a neurologist and an ophthalmologist before a psychiatrist..have a good health..thanks..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor